# SDR SIMA20011121

- Difficulty date: April 22, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 16267
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - MAINTENANCE REPORTED SEVERAL EMERGENCY LIGHT IN THE CABIN TO BE INOPERATIVE.  POWER SUPPLY UNIT 21LN WAS REMOVED AND REPLACED IAW SAAB MM 33-50-10.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
